# SDR UALA2010111104188

- Difficulty date: November 11, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 35,542 hours, 9,015 cycles
- Engine: Pwa PW4052
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: S285
- Condition: Faulty
- Location: Nr 4 Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

L/E SLAT ASSY DISAGREE, RTFL. FOUND NR 4 LE SLAT SENSOR S285 FAULTED DURING PROX BOX BITE.  PRIOR TO SENSOR REPLACEMENT FOUND WIRE LENGTH OF W430-04TB-20 AND W430-04TR-20 TOO SHORT TO SPLICE IN NEW SENSOR.  LENGTHENED WIRES BY REPOSITIONING 25577 SHIELD TERMINATION RING REF GNMM.  REPLACED SENSOR S285.  RERACKED PROXIMITY ELEC UNIT AND OPERATED FLAPS AND SLATS HYDRAULICALLY AND IN ALT MODE.  NO FAULTS NOTED, RECHECKED PROX BOX FOR ANY FAULTS.  AIRCRAFT L/E SLAT SYS SERVICEABLE.  WDM27-88-12 REFERENCED FOR ABOVE SIGN OFF.
